Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Re:ITP

Expand Messages
  • Constance Dickson
    It sounds like a good possibility that you do. The little red spots I think are called pectiae or something like that. Be careful do not cut yourself. He has
    Message 1 of 8 , Oct 6, 2000
    • 0 Attachment
      It sounds like a good possibility that you do. The
      little red spots I think are called pectiae or
      something like that. Be careful do not cut yourself.
      He has probably told you to stay away from aspirin
      products.....Take Care, Connie
      --- Susan Jackson <suejacks@...> wrote:
      > Hi Connie,
      > My hepatologist thinks it is a possibility. He felt
      > the way my platelets
      > dropped, 100,000 from one blood test to the next
      > that it is not just liver
      > disease. He said with cirrhosis you would expect a
      > gradual decrease. My
      > platelets had rebounded to 90,000, but are back at
      > 47,000. New hepatologist
      > and very thourough. So I am off to a hemotologist
      > in two weeks.
      >
      > Thanks
      > Sue
      >
      >
      >



      __________________________________________________
      Do You Yahoo!?
      Yahoo! Photos - 35mm Quality Prints, Now Get 15 Free!
      http://photos.yahoo.com/
    • Susan Jackson
      Hi Pat, I don t know a lot, but since my doc thinks there is a possibility I have it, I started doing research. It is an auto immune disease, where the immune
      Message 2 of 8 , Oct 7, 2000
      • 0 Attachment
        Hi Pat,
        I don't know a lot, but since my doc thinks there is a possibility I have
        it, I started doing research. It is an auto immune disease, where the
        immune system kicks into high gear, but recognizes the platelets as the bad
        guys and destroys them. My first doc told me my low platelets were because
        of the liver disease (cirrhosis). My new doc says the way the platelets
        fell, does not indicate the low platelets is from my liver disease. He said
        that liver disease would cause a slower decrease. Mine dropped quickly. He
        is sending me to a hemotologist, and redoing ultrasound. It can also cause
        a rash, of little purple dots.
        Sue
      Your message has been successfully submitted and would be delivered to recipients shortly.